# SDR UALA2011041101732

- Difficulty date: April 9, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 48,741 hours, 5,928 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 54H AND 59C IS INOP.  SECURED SEAT EMERGENCY LIGHT UNDERSEAT CONNECTOR PER MM AND OPS TEST PER MM, TESTS OKAY.
